Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 154, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 26, 2015, 6:17 PM CDT for Bottineau County, Rolette County, North Dakota. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2015, 6:17 PM CDT (23:17 UTC)
- Expired
- Jul 26, 2015, 6:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bottineau County, ND, Rolette County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 2000 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
538
WUUS53 KBIS 262317
SVRBIS
NDC009-079-262345-
/O.NEW.KBIS.SV.W.0154.150726T2317Z-150726T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT SUN JUL 26 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
EAST CENTRAL BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 645 PM CDT
* AT 616 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF DUNSEITH...OR 15 MILES EAST OF BOTTINEAU...MOVING NORTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
INTERNATIONAL PEACE GARDEN AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHELL
VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4889 9954 4873 10013 4873 10016 4883 10030
4886 10029 4900 10010 4900 9953
TIME...MOT...LOC 2316Z 232DEG 25KT 4889 10013
HAIL...1.00IN
WIND...60MPH
$$
HARGROVE2 follow-up statements
106
WWUS53 KBIS 262328 RRA
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
628 PM CDT SUN JUL 26 2015
NDC009-079-262345-
/O.CON.KBIS.SV.W.0154.000000T0000Z-150726T2345Z/
ROLETTE ND-BOTTINEAU ND-
628 PM CDT SUN JUL 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN ROLETTE AND EAST CENTRAL BOTTINEAU COUNTIES...
AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF DUNSEITH...OR 13 MILES EAST OF BOTTINEAU...MOVING NORTHEAST AT 20
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
INTERNATIONAL PEACE GARDEN AROUND 645 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SHELL
VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4873 10012 4887 10028 4900 10010 4900 9953
4889 9954
TIME...MOT...LOC 2328Z 228DEG 16KT 4886 10015
HAIL...1.50IN
WIND...60MPH
$$
HARGROVE034
WWUS53 KBIS 262345
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT SUN JUL 26 2015
NDC009-079-262355-
/O.EXP.KBIS.SV.W.0154.000000T0000Z-150726T2345Z/
ROLETTE ND-BOTTINEAU ND-
645 PM CDT SUN JUL 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ROLETTE AND EAST
CENTRAL BOTTINEAU COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4873 10012 4887 10028 4900 10010 4900 9953
4889 9954
TIME...MOT...LOC 2343Z 232DEG 25KT 4886 10015
$$
HARGROVEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:57 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 26, 2:57 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 257 PM CDT SUN JUL 26 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 209 PM CDT SUN JUL 26 2015 BLENDED THE CURRENT POPS WITH THE HRRR ENSEMBLE FOR THE REMAINDER OF THE AFTERNOON AND EVENING. AS OF 2 PM CDT THUNDERSTORMS HAVE INITIATED ALONG THE FRONTAL BOUNDARY IN NORTHWEST NORTH DAKOTA. BUFKIT 12Z SOUNDINGS SHOW A CAP IN PLACE SUNDAY AFTERNOON BIS-JMS SO USED THIS AS THE EASTWARD EXTENT FOR THE CONVECTION THIS AFTERNOON AND EVENING. 20Z WATER VAPOR IMAGE SHOWS WEAK TROUGH MOVING THROUGH NORTHEAST MONTANA WITH THE MAIN UPPER LOW COMING ON SHORE ACROSS WASH/OR. AS THE FLOW ALOFT BECOMES PARALLEL WITH THE COLD FRONT IT WILL ONLY MAKE IT THROUGH WEST CENTRAL NORTH DAKOTA SUNDAY EVENING...THEN LIKELY RETREAT TO THE NORTHWEST AS INCREASING LOW LEVEL SOUTHEAST FLOW BECOMES MORE PREDOMINANT LATE TONIGHT IN RESPONSE TO THE UPPER LOW MOVING TO MONTANA BY MONDAY MORNING. AS THIS HAPPENS THE FOCUS FOR THUNDERSTORMS TONIGHT WILL DIMINISH CENTRAL AND RETURN TO THE NORTHWEST. ON MONDAY MID LEVEL COOLING AND INCREASING MID LEVEL ADIABATIC LAPSE RATES WILL CREATE IMPRESSIVE CAPE VALUES IN EXCESS OF 4000. WITH COLD FRONTAL BOUNDARY SET TO HELP BREAK THE CAP SEVERE THUNDERSTORMS ARE ANTICIPATED ACROSS THE NORTHWEST MONDAY MORNING AND ALONG AND WEST OF HIGHWAY 83 BY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 209 PM CDT SUN JUL 26 2015 THE MAIN FOCUS FOR THE LONG TERM IS THE POTENTIAL FOR A SEVERE WEATHER OUTBREAK TOMORROW EVENING. AN UPPER LEVEL TROUGH WILL DIG INTO THE NORTHERN ROCKIES TOMORROW. THIS WILL PROVIDE AMPLE UPPER LEVEL ASCENT ACROSS THE NORTHERN PLAINS AHEAD OF THE TROUGH. ADDITIONALLY...A DEEP SURFACE LOW AND COLD FRONT WILL DEVELOP ACROSS EASTERN MONTANA...WITH A WARM FRONT DRAPED ACROSS THE INTERNATIONAL BOARDER. AFTERNOON HEATING ACROSS A VERY WARM AND MOIST WARM SECTOR WILL LIKELY YIELD CAPE VALUES GREATER THAN 3000 J/KG. AFTERNOON CAPING DUE TO AN ELEVATED WARM LAYER WILL LIKELY INHIBIT CONVECTION FROM FORMING ACROSS ALL BUT FAR WESTERN NORTH DAKOTA UNTIL THE EARLY EVENING HOURS...WHEN MID LEVEL COOLING AND STRONGER FORCING ARRIVES VIA THE UPPER LEVEL WAVE. INITIALLY...ISOLATED SUPERCELLS ARE POSSIBLE...WITH VERY LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. ONCE THE COLD FRONT AND UPPER LEVEL WAVE BEGINS PUSHING EASTWARD ACROSS THE STATE...A TRANSITION TO DAMAGING LINE SEGMENTS (WITH VERY STRONG WINDS AND SOME HAIL) APPEARS LIKELY. DURING THE DAY TUESDAY...A SECONDARY PRESSURE SURGE WILL PRODUCE VERY STRONG WINDS ACROSS THE REGION. WITH PRESSURE RISES BETWEEN 15 AND 20 MB/6HOUR...AND A STRONG DOWNSLOPE COMPONENT...WIND GUSTS AROUND 50 MPH ARE POSSIBLE. TEMPERATURES TUESDAY WILL BE CONSIDERABLY COOLER WITH READINGS ON AVERAGE 20 TO 30 DEGREES COOLER THAN MONDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 209 PM CDT SUN JUL 26 2015 FOR THE 18Z TAF PERIOD...A COLD FRONT WILL MOVE SLOWLY INTO WEST CENTRAL NORTH DAKOTA THIS AFTERNOON BUT REMAIN WEST OF A MINOT TO DICKINSON LINE. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED IN THE VICINITY OF THE FRONT BUT TOO UNCERTAIN AT THIS TOME TO INCLUDE TSRA IN TAFS. WILL KEEP VCNTY FROM KDIK-KISN-KMOT. THEN A STRONG UPPER LOW WILL BRING INCREASING CHANCES FOR THUNDERSTORMS LATE IN THE TAF PERIOD NORTHWEST. THIS WILL IMPACT KISN AFTER 12Z. VFR CONDITIONS EXPECTED ALTHOUGH LOW VFR CEILINGS POSSIBLE AT KISN AFTER 12Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA LONG TERM...AJ AVIATION...WAA
Hazardous weather outlook, Jul 26, 4:41 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 441 PM CDT SUN JUL 26 2015 NDZ002>005-010>013-017>021-032>034-040>042-272145- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-BILLINGS-STARK-MORTON-SLOPE- HETTINGER-GRANT- 441 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM CDT. WWW.WEATHER.GOV/BIS FOR DETAILS. SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING. THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE NORTHWEST AND FAR NORTH CENTRAL LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. NDZ022-023-025-035>037-046>048-050-051-272145- SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 441 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY EVENING AND MONDAY NIGHT. LARGE HAIL AND DAMAGING WIND GUSTS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA. NDZ001-009-031-043>045-272145- DIVIDE-WILLIAMS-GOLDEN VALLEY-BOWMAN-ADAMS-SIOUX- 441 PM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED THIS EVENING. THUNDERSTORMS WILL BECOME FOCUSED ACROSS THE NORTHWEST AND FAR NORTH CENTRAL LATE TONIGHT. SOME STORMS MAY BE STRONG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY RAIN...WILL BE THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO POSSIBLE. TUESDAY WILL BE VERY WINDY WITH WIND GUSTS AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ALL HAIL...WINDS OVER 40 MPH...FLOODING...AND TORNADOES...TO THE NATIONAL WEATHER SERVICE AT 701-223-4582 OR VIA SOCIAL MEDIA.
In the hours before
Local storm report, Jul 26, 5:03 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
503 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 1 E BELFIELD 46.89N 103.18W
07/26/2015 M1.00 INCH STARK ND LAW ENFORCEMENT
HAIL BLANKETING THE GROUND. STORM HAS NOW MOVED EAST.
&&
JVININGLocal storm report, Jul 26, 5:16 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM CDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL FLAXTON 48.90N 102.39W
07/26/2015 M2.00 INCH BURKE ND PUBLIC
RELAYED BY SOCIAL MEDIA
&&
JVININGSpecial weather statement, Jul 26, 5:33 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
533 PM CDT SUN JUL 26 2015
NDZ011-012-018-019-021-262315-
MCHENRY ND-WARD ND-MERCER ND-MCLEAN ND-DUNN ND-
533 PM CDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARD...
WEST CENTRAL MCHENRY...EAST CENTRAL DUNN...NORTHWESTERN MCLEAN AND
NORTHERN MERCER COUNTIES...
AT 532 PM CDT /432 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
RICE LAKE TO 4 MILES NORTH OF GOLDEN VALLEY...AND MOVING EAST AT 30
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GARRISON...VELVA...SAWYER...MAX...RIVERDALE...MAKOTI...PICK CITY...
RYDER...BENEDICT...RICE LAKE...DOUGLAS...ROSEGLEN...HAZEN BAY
RECREATION AREA...LAKE SAKAKAWEA STATE PARK...INDIAN HILLS RECREATION
AREA...FORT STEVENSON STATE PARK...BEULAH BAY RECREATION AREA...
LOGAN...EMMET AND RAUB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR LAKE SAKAKAWEA...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR WESTERN NORTH DAKOTA.
LAT...LON 4825 10075 4732 10144 4740 10241 4785 10198
4785 10187 4795 10187 4813 10170
TIME...MOT...LOC 2232Z 258DEG 27KT 4811 10150 4736 10205
HARGROVESpecial weather statement, Jul 26, 5:40 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
540 PM CDT SUN JUL 26 2015
NDZ004-005-262330-
ROLETTE ND-BOTTINEAU ND-
540 PM CDT SUN JUL 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROLETTE AND
NORTHEASTERN BOTTINEAU COUNTIES...
AT 540 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES EAST OF BOTTINEAU...MOVING NORTHEAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOTTINEAU...DUNSEITH...LAKE METIGOSHE STATE PARK AND INTERNATIONAL
PEACE GARDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR LAKE METIGOSHE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4895 9982 4894 9982 4871 10029 4871 10031
4884 10050 4900 10037 4900 9991
TIME...MOT...LOC 2240Z 223DEG 18KT 4883 10033
HARGROVESpecial weather statement, Jul 26, 5:45 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
545 PM CDT SUN JUL 26 2015
NDZ003-011-262315-
WARD ND-RENVILLE ND-
545 PM CDT SUN JUL 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RENVILLE AND NORTH
CENTRAL WARD COUNTIES...
AT 545 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHWEST OF GREENE...OR 14 MILES WEST OF MOHALL...MOVING
NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOHALL...GREENE...TOLLEY AND LORAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4887 10149 4880 10149 4859 10181 4857 10189
4863 10195 4871 10195 4897 10171
TIME...MOT...LOC 2245Z 217DEG 25KT 4870 10182
HARGROVESpecial weather statement, Jul 26, 6:09 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
609 PM CDT SUN JUL 26 2015
NDZ004-262345-
BOTTINEAU ND-
609 PM CDT SUN JUL 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BOTTINEAU COUNTY...
AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF ANTLER...OR 15 MILES NORTHEAST OF MOHALL...MOVING
NORTHEAST AT 40 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WESTHOPE AND LANDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4875 10121 4875 10123 4885 10137 4900 10117
4900 10066
TIME...MOT...LOC 2309Z 226DEG 33KT 4886 10120
HARGROVEThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:30 PM CDT | Special Weather Statement | BIS | McLean | 30 min |
| Jul 25, 7:46 PM CDT | Special Weather Statement | BIS | Oliver | 29 min |
| Jul 25, 7:55 PM CDT | Special Weather Statement | BIS | McLean | 35 min |
| Jul 25, 8:00 PM CDT | Severe Thunderstorm Warning | BIS | McLean | 60 min |
| Jul 25, 8:30 PM CDT | Special Weather Statement | BIS | McHenry | 45 min |
| Jul 25, 9:37 PM CDT | Special Weather Statement | BIS | Oliver | 38 min |
| Jul 26, 3:08 PM CDT | Special Weather Statement | BIS | McKenzie, Mountrail | 37 min |
| Jul 26, 3:10 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 49 min |
| Jul 26, 3:15 PM CDT | Special Weather Statement | BIS | Slope | 45 min |
| Jul 26, 3:27 PM CDT | Tornado Warning | BIS | Mountrail, Williams | 33 min |
| Jul 26, 3:44 PM CDT | Severe Thunderstorm Warning | BIS | Slope | 61 min |
| Jul 26, 3:58 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Williams | 62 min |
| Jul 26, 4:07 PM CDT | Special Weather Statement | BIS | Billings, Dunn, McKenzie, Stark | 38 min |
| Jul 26, 4:37 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 34 min |
| Jul 26, 4:45 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Renville | 26 min |
| Jul 26, 5:10 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn | 65 min |
| Jul 26, 5:22 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 53 min |
| Jul 26, 5:23 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Stark | 67 min |
| Jul 26, 5:33 PM CDT | Special Weather Statement | BIS | McLean | 42 min |
| Jul 26, 5:40 PM CDT | Special Weather Statement | BIS | Rolette | 50 min |
| Jul 26, 5:45 PM CDT | Special Weather Statement | BIS | Renville | 30 min |
| Jul 26, 6:09 PM CDT | Special Weather Statement | BIS | Bottineau | 36 min |
| Jul 26, 6:16 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 59 min |
| Jul 26, 6:41 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 64 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.